您的位置: 澳门金莎 >> 师资队伍 >> 师资队伍 >> 讲师 >> 正文
 

刘存明

澳门金莎:  时间:2018年09月15日   
姓    名 刘存明 性    别 男   
出生年月 1982.07 政治面貌 中共党员
民    族 籍    贯 山东高青
学历/学位 研究生/博士 职    称 讲师 
是否硕导/博导 个人邮箱 liucunming@tyut.edu.cn
   

2005.9–2008.7,曲阜师范大学硕士;

2008.9–2012.7,复旦大学数学科学学院博士;

2014.4–2016.4, 复旦大学力学系博士后。2012年7月至今就职于澳门金莎,讲师。

主要研究偏微分方程解的适定性、渐近性及可控性理论。特别是在双曲偏微分方程组经典解的长时间存在性,可控性以及等离子体模型解的稳定性等方面做了细致的研究。

具体包括以下三个方面:

[1]Well-posedness and large time behavior to solution of hyperbolic systems

[2]Controllability of hyperbolic systems

[3]Global stability of Euler-Poisson systems and Euler-Maxwell systems

   

论文代表作:

[1]Liu, Cunming; Peng, Yue-Jun Stability of periodic steady-state solutions to a non-isentropic Euler–Poisson system, J. Differential Equations, 262(2017), 5497-5517.

[2]Liu, Cunming; Peng, Yue-Jun Convergence of a non-isentropic Euler-Poisson system for all time, J. Math. Pure. Appl.  2017,in press.

[3]Liu, Cunming; Qu, Peng Existence and stability of traveling wave solutions to one-sided mixed initial-boundary value problem for first-order quasilinear hyperbolic systems. Math. Methods Appl. Sci. 38 (2015), no. 8, 1530–1556

 [4]Li, Yanzhao; Liu, Cunming Asymptotic stability of equilibrium state to the mixed initial-boundary value problem for quasilinear hyperbolic systems. Chin. Ann. Math. Ser. B 36 (2015), no. 3, 323–344. 

[5]Liu, Cunming; Qu, Peng  Global exact boundary controllability with short controlling time for general first order quasilinear hyperbolic systems. Chin. Ann. Math. Ser. B 33 (2015), no. 6, 895-906.

[6]Liu, Cunming; Liu, Jianli Stability of traveling wave solutions to Cauchy problem of diagnolizable quasilinear hyperbolic systems. Discrete and Continuous Dynamical Systems, 34 (2014), no. 11, 4735–4749.

[7]Liu, Cunming; Qu, Peng Existence and stability of traveling wave solutions to first-order quasilinear hyperbolic systems. J. Math. Pures Appl. (9) 100 (2013), no. 1, 34–68.

[8]Qu, Peng; Liu, Cunming Global classical solutions to partially dissipative quasilinear hyperbolic systems with one weakly linearly degenerate characteristic. Chin. Ann. Math. Ser. B 33 (2012), no. 3, 333–350.

[9]Liu, Cunming; Qu, Peng Global classical solution to partially dissipative quasilinear hyperbolic systems. J. Math. Pures Appl. (9) 97 (2012), no. 3, 262–281.
 
主持的国家项目:

2014-2015.    国家自然科学基金天元基金,已结题

2014-2017.    国家自然科学基金青年基金,在研

2014-2016.   中国博士后科学基金一等资助,已结题

2014-2016.   中国博士后科学基金特别资助,已结题

上一篇:郭祖记
下一篇:郝永花
澳门金莎
联系地址:山西省太原市迎泽西大街79号 邮编:030024

Copyright ©版权所有:澳门金莎

XML 地图 | Sitemap 地图